# SDR AWXA960048

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145AW
- Make and model: Boeing 737-2A6
- Aircraft serial: 20194
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Disbond
- Location: Bs 817
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT NR 3839 - DURING SCHEDULED C-12 MAINTENANCE CHECK, FOUND DISBOND OF SKIN BONDED DOUBLER AT STATION 817 BETWEEN STRINGERS 21 AND 23 LEFT.  REPAIRED DISBONDED DOUBLER AT BS 817 BETWEEN STRINGER 21 AND 23 LEFT, PER SRM 53-30-03, FIGURE 17, DETAILS II, III AND IV, SHEETS 1-7.  (M)
